# SDR SWIA200616486

- Difficulty date: March 26, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 7,945 hours, 6,228 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10011
- Part serial: 2240
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,885 hours, 6,183 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE OCCURED AT CRUSIE ALT.  REPLACED LEFT BPSU IAW MM 27-51-10.  OPERATIONAL CHECK GOOD.
